# SDR AALA202003189007

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 19,269 hours, 2,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: DOOR R2 SLIDE BUSTLE NOT SECURED. FOUND BOTH LOWER SOUTHCO LATCHES WORN AND UNABLE TO SECURE BUSTLE WITH THEM, PRIMARY LATCHES ARE FULLY OPERATIONAL. OK FOR SERVICE IAW AARD 52-10-00,
